Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 528, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 6, 2008, 12:15 AM CST for Adair County, Cherokee County, Delaware County, Oklahoma; Benton County, Washington County, Arkansas. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 6, 2008, 12:15 AM CST (06:15 UTC)
- Expired
- Nov 6, 2008, 1:15 AM CST
- In force
- 60 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 91 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 6, 12:25 AM CST | TSTM WND DMG | Colcord, OK | TREES DOWN |
| Nov 6, 1:03 AM CST | HAIL 1 | 3 Se Centerton, AR | |
| Nov 6, 1:14 AM CST | TSTM WND DMG | Pea Ridge, AR | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 11:42 PM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 060615
SVRTSA
ARC007-143-OKC001-021-041-060715-
/O.NEW.KTSA.SV.W.0528.081106T0615Z-081106T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CST THU NOV 6 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
BENTON COUNTY IN NORTHWEST ARKANSAS
NORTHWESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 115 AM CST
* AT 1213 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM TWIN OAKS TO SCRAPER TO TAHLEQUAH...MOVING
NORTHEAST AT 65 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...KANSAS...
ELDON...COLCORD...PROCTOR...CHRISTIE...MAYSVILLE...WEST SILOAM
SPRINGS...GENTRY...WESTVILLE...SILOAM SPRINGS...GRAVETTE...
DECATUR...CINCINNATI...WATTS...SPRINGTOWN...HIWASSE...HIGHFILL...
BELLA VISTA...BENTONVILLE...TONTITOWN...PEA RIDGE...CAVE SPRINGS...
SPRINGDALE...LOWELL AND ROGERS.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3612 9405 3579 9512 3601 9499 3622 9494
3650 9462 3650 9461 3649 9403
TIME...MOT...LOC 0615Z 239DEG 55KT 3622 9484 3609 9483
3590 9499
$$3 follow-up statements
000
WWUS54 KTSA 060634
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1234 AM CST THU NOV 6 2008
ARC007-143-OKC001-021-041-060715-
/O.CON.KTSA.SV.W.0528.000000T0000Z-081106T0715Z/
WASHINGTON AR-BENTON AR-DELAWARE OK-ADAIR OK-CHEROKEE OK-
1233 AM CST THU NOV 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR NORTHERN CHEROKEE...NORTHERN ADAIR...SOUTHEASTERN DELAWARE...
BENTON AND NORTHWESTERN WASHINGTON COUNTIES...
AT 1231 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MAYSVILLE TO CHEROKEE CITY TO PROCTOR...
MOVING NORTHEAST AT 65 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WEST SILOAM
SPRINGS...DECATUR...GENTRY...WESTVILLE...GRAVETTE...SILOAM SPRINGS...
WATTS...SPRINGTOWN...HIWASSE...WEDINGTON...HIGHFILL...CENTERTON...
BELLA VISTA...BENTONVILLE...TONTITOWN...PEA RIDGE...CAVE
SPRINGS...OAK GROVE...JOHNSON...SHADY GROVE...SPRINGDALE...
LOWELL...AVOCA...AND ROGERS.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3649 9403 3612 9405 3579 9512 3601 9499
3625 9471 3650 9462
TIME...MOT...LOC 0633Z 239DEG 55KT 3642 9459 3628 9455
3602 9472
$$000
WWUS54 KTSA 060649
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1249 AM CST THU NOV 6 2008
OKC021-041-060657-
/O.CAN.KTSA.SV.W.0528.000000T0000Z-081106T0715Z/
DELAWARE OK-CHEROKEE OK-
1247 AM CST THU NOV 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHEROKEE AND
SOUTHEASTERN DELAWARE COUNTIES IS CANCELLED...
THE LINE OF SEVERE THUNDERSTORMS HAS MOVED EAST OF THE WARNED AREA.
OTHER THUNDERSTORMS MAY PRODUCE SMALL HAIL AND GUSTY WIND TO 45 MPH
BUT THE SEVERE WEATHER THREAT HAS SHIFTED EAST FOR THE TIME BEING.
LAT...LON 3649 9403 3612 9405 3597 9460 3612 9466
3617 9458 3617 9456 3634 9459 3650 9449
TIME...MOT...LOC 0647Z 239DEG 55KT 3653 9436 3639 9432
3613 9449
$$
ARC007-143-OKC001-060715-
/O.CON.KTSA.SV.W.0528.000000T0000Z-081106T0715Z/
WASHINGTON AR-BENTON AR-ADAIR OK-
1247 AM CST THU NOV 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR NORTHEASTERN ADAIR...BENTON AND NORTHWESTERN WASHINGTON
COUNTIES...
AT 1243 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SULPHUR SPRINGS TO DECATUR TO WATTS...
MOVING NORTHEAST AT 65 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GALLITIN...
WEDINGTON...HIGHFILL...CENTERTON...MILLER...BELLA
VISTA...VAUGHN...SAVOY...BENTONVILLE...TONTITOWN...PEA RIDGE...ELM
SPRINGS...JOHNSON...CAVE SPRINGS...OAK GROVE...SHADY GROVE...
SPRINGDALE...AVOCA...AND ROGERS.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3649 9403 3612 9405 3597 9460 3612 9466
3617 9458 3617 9456 3634 9459 3650 9449
TIME...MOT...LOC 0647Z 239DEG 55KT 3653 9436 3639 9432
3613 9449
$$000
WWUS54 KTSA 060658
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1258 AM CST THU NOV 6 2008
ARC007-143-OKC001-060715-
/O.CON.KTSA.SV.W.0528.000000T0000Z-081106T0715Z/
WASHINGTON AR-BENTON AR-ADAIR OK-
1259 AM CST THU NOV 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR NORTHEASTERN ADAIR...BENTON AND NORTHWESTERN WASHINGTON
COUNTIES...
AT 1256 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BELLA VISTA TO HEALING SPRINGS TO
WESTVILLE...MOVING EAST AT 55 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WESTVILLE...
CINCINNATI...ROGERS...PEA RIDGE...AVOCA...ELM SPRINGS...WEDINGTON...
OAK GROVE...TONTITOWN...JOHNSON...WHEELER...SAVOY...SPRINGDALE...
MONTE NE...HARMON...SHADY GROVE AND LOWELL.
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3649 9403 3612 9405 3597 9460 3612 9466
3617 9458 3617 9456 3628 9443 3649 9435
TIME...MOT...LOC 0659Z 249DEG 46KT 3649 9422 3627 9422
3603 9461
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 11:05 PM CST, 1 hour 10 minutes earlier.
Area forecast discussion, Nov 5, 11:05 PM CST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1105 PM CST WED NOV 5 2008 .DISCUSSION... .AVIATION... COLD FRONT AND ASSOCIATED CONVECTION WILL CONTINUE TO PUSH THROUGH THE FORECAST AREA PRIMARILY DURING THE FIRST 6HRS OF THE UPCOMING TAF FORECAST CYCLE. A WINDOW OF IFR CONDITIONS IS EXPECTED WITH THE THUNDERSTORMS WITH IMPACTS ALREADY DIMINISHED FOR KTUL AND KRVS. CONDITIONS WILL IMPROVE TO VFR AREAWIDE BY MID MORNING. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...07
Hazardous weather outlook, Nov 5, 4:50 PM CST, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 450 PM CST WED NOV 5 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 PM CST WED NOV 5 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 8 PM. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED AHEAD OF A DRY LINE LOCATED ACROSS CENTRAL OKLAHOMA THIS EVENING. THESE STORMS WILL CONTINUE TO AFFECT MAINLY NORTHEAST OKLAHOMA THROUGH THIS EVENING AS THEY MOVE NORTHEAST ACROSS THE AREA. MODERATE INSTABILITY AND STRONG WIND SHEAR WILL SUPPORT SUPERCELL THUNDERSTORM STRUCTURES WITH THE POTENTIAL FOR TORNADOES...VERY LARGE HAIL...AND DAMAGING STRAIGHT LINE WIND. MEANWHILE...A COLD FRONT LOCATED ACROSS CENTRAL KANSAS AND NORTHWEST OKLAHOMA AT 5 PM WILL MOVE EAST INTO THE AREA LATE THIS EVENING. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THE FRONT. DAMAGING WIND WILL BE THE MAIN THREAT WITH THE SQUALL LINE THAT WILL MOVE THROUGH THE AREA OVERNIGHT. HAIL UP TO GOLFBALL SIZE IS ALSO POSSIBLE AND A LOW TORNADO POTENTIAL WILL EXIST WITH THE LINE OF THUNDERSTORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY AND SATURDAY...NO HAZARDS. SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A LINE OF THUNDERSTORMS IS EXPECTED TO EXIT NORTHWEST ARKANSAS EARLY THURSDAY MORNING AS DRIER AIR SPREADS ACROSS THE REGION FROM THE WEST BEHIND THE COLD FRONT. FAIR WEATHER WILL PREVAIL ACROSS THE AREA FRIDAY AND SATURDAY. ANOTHER STRONG STORM SYSTEM MOVING THROUGH THE SOUTHERN PLAINS WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA SUNDAY NIGHT THROUGH EARLY TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION. 69
In the hours before
Local storm report, Nov 5, 10:51 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM HAIL N COWETA 35.95N 95.65W
11/05/2008 E0.75 INCH WAGONER OK PUBLIC
96TH AND 281ST EAST AVE
&&
JDSLocal storm report, Nov 5, 10:53 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM HAIL 5 N COWETA 36.02N 95.65W
11/05/2008 E0.75 INCH WAGONER OK PUBLIC
96TH AND 281ST EAST AVE
&&
JDSLocal storm report, Nov 5, 11:01 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM TSTM WND GST 10 N OKMULGEE 35.77N 95.96W
11/05/2008 E60.00 MPH OKMULGEE OK AMATEUR RADIO
LARGE TREE ON ROADWAY
1054 PM HAIL 10 N OKMULGEE 35.77N 95.96W
11/05/2008 E0.75 INCH OKMULGEE OK AMATEUR RADIO
&&
JDSLocal storm report, Nov 5, 11:03 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1103 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM TSTM WND GST INOLA 36.15N 95.51W
11/05/2008 E70.00 MPH ROGERS OK BROADCAST MEDIA
1058 PM HAIL INOLA 36.15N 95.51W
11/05/2008 E1.75 INCH ROGERS OK BROADCAST MEDIA
&&
JDSLocal storm report, Nov 5, 11:07 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM TSTM WND GST INOLA 36.15N 95.51W
11/05/2008 E70.00 MPH ROGERS OK LAW ENFORCEMENT
1103 PM HAIL INOLA 36.15N 95.51W
11/05/2008 E1.00 INCH ROGERS OK LAW ENFORCEMENT
&&
JDSSpecial weather statement, Nov 5, 11:21 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1121 PM CST WED NOV 5 2008
OKZ057-058-063-060545-
CRAIG OK-DELAWARE OK-OTTAWA OK-
1121 PM CST WED NOV 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN DELAWARE...SOUTHEASTERN CRAIG AND OTTAWA
AT 1121 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF VINITA TO 8 MILES SOUTH OF
VINITA...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...CLEORA...BERNICE...MIAMI...
COMMERCE...AFTON...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...
PEORIA...QUAPAW...CARDIN...PICHER...VINITA...PYRAMID CORNERS AND
BLUEJACKET.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
UP TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3670 9463 3652 9502 3652 9521 3674 9525
3699 9487 3700 9463
TIME...MOT...LOC 0521Z 240DEG 58KT 3669 9515 3655 9512The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 6:11 PM CST | Special Weather Statement | TSA | Creek | 34 min |
| Nov 5, 6:24 PM CST | Special Weather Statement | TSA | Washington | 36 min |
| Nov 5, 6:31 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 59 min |
| Nov 5, 6:39 PM CST | Special Weather Statement | TSA | Creek | 36 min |
| Nov 5, 6:50 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 55 min |
| Nov 5, 7:09 PM CST | Special Weather Statement | TSA | Osage | 36 min |
| Nov 5, 7:25 PM CST | Special Weather Statement | TSA | Craig | 35 min |
| Nov 5, 7:31 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 59 min |
| Nov 5, 7:41 PM CST | Special Weather Statement | TSA | Tulsa | 34 min |
| Nov 5, 7:47 PM CST | Areal Flood Advisory | TSA | Pawnee | 118 min |
| Nov 5, 7:56 PM CST | Special Weather Statement | TSA | Okfuskee | 34 min |
| Nov 5, 8:04 PM CST | Flash Flood Warning | TSA | Pawnee | 5 hr |
| Nov 5, 8:05 PM CST | Special Weather Statement | TSA | Rogers, Tulsa | 25 min |
| Nov 5, 8:15 PM CST | Tornado Warning | TSA | Osage | 35 min |
| Nov 5, 8:36 PM CST | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 54 min |
| Nov 5, 8:43 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 47 min |
| Nov 5, 9:00 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 45 min |
| Nov 5, 9:10 PM CST | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 53 min |
| Nov 5, 9:29 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 61 min |
| Nov 5, 9:38 PM CST | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Washington | 112 min |
| Nov 5, 9:46 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa | 50 min |
| Nov 5, 9:59 PM CST | Special Weather Statement | TSA | Craig | 31 min |
| Nov 5, 10:11 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 34 min |
| Nov 5, 10:15 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 42 min |
| Nov 5, 10:33 PM CST | Special Weather Statement | TSA | Craig | 27 min |
| Nov 5, 10:35 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 55 min |
| Nov 5, 10:48 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 57 min |
| Nov 5, 11:09 PM CST | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 36 min |
| Nov 5, 11:21 PM CST | Special Weather Statement | TSA | Craig, Ottawa | 24 min |
| Nov 5, 11:29 PM CST | Areal Flood Advisory | TSA | Ottawa | 91 min |
| Nov 5, 11:35 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 40 min |
| Nov 5, 11:41 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 64 min |
| Nov 6, 1:12 AM CST | Severe Thunderstorm Warning | TSA | Benton, Carroll | 46 min |
| Nov 6, 1:47 AM CST | Special Weather Statement | TSA | Washington | 43 min |
| Nov 6, 2:00 AM CST | Special Weather Statement | TSA | Benton | 30 min |
| Nov 6, 2:28 AM CST | Special Weather Statement | TSA | Carroll | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.